# SDR CALA2025090408457

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 67,797 hours, 29,689 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Loose
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR R AFT EMER EXIT INDICATION ECAM WARNING ON CLIMB.  REMOVED EMERGENCY EXIT HATCH AT ROW 21DEF FOR INSPECTION AND CLEANING REF: AMM 52-21-11-000-001-A. DURING INSPECTION AND CLEANING OF THE AFT RIGHT EMERGENCY HATCH FOUND THE TARGET BRACKET ON THE COVER FLAP LOOSE. RE-INSTALLED EMERGENCY HATCH REF: AMM 52-21-11-400-001-A TIGHTENED TARGET BRACKET AND ADJUSTED THE CLEARANCE TO WITHIN TOLERANCE 1.8MM (0.0709 IN) AND 2.2MM (0.0866 IN) BETWEEN THE TARGET AND THE PROXIMITY SWITCH (21WV2) REF: AMM 52-71-13-820-050-A. PERFORMED OPERATIONAL CHECK OF THE APPLICABLE PROXIMITY SWITCH REF: AMM 52-71-00-710-001-AMM OPS CHECK GOOD. FOUND INSTALLED & SECURED.
